# SDR CA960122005

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Gear
- Part number: 3065476
- Condition: Mis Installed
- Location: Oil Pump
- Component: Eastern, 1213HBG310
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)SUBMITTER STATES THAT THE DRIVE GEAR WAS INSTALLED BACKWARDS RESULTING IN FAILURE AND MAJOR DAMAGE TO THE PUMP.
